# SDR 2001F00524

- Difficulty date: January 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Main Rotor
- Part time: 465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
